# SDR DALA2024052805590

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 85,763 hours, 22,046 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196916
- Part serial: 1057A
- Condition: False Indication
- Location: Slat System
- Part time: 59,695 hours, 24,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 6815 -ATB/FCNT/DE- DUE TO L/E SLAT ASYMMETRY MESSAGE. CORRECTIVE ACTION: REPLACED RIGHT LEADING EDGE SLAT POSITION TRANSMITTER.
